MathSciNet Relay Station
MathSciNet bibliographic data
MR227138 (37 #2723) 10.67
Jacobowitz, Ronald Gauss sums and the local classification of hermitian forms. Amer. J. Math. 90 1968 528–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement